Couldn't find what you looking for?

TRY OUR SEARCH!

 I have been taking Xanax 2mg about 6 times a day and 100 mg of Zoloft for about 5 years. I am very confused now i knew there was going to be a bad withdrawal from the Xanax so i checked myself in to a detox center to withdraw from it. I have not used Xanax for about 40 days now but i keep feeling like I'm in a daze and i get those electric shocks like my body is going threw a nervous break down. I was reading and these sound like withdraws of Zoloft. I have not felt the same since i checked in to detox. I don't now if it's the Xanax or the Zoloft that i am experiencing all these withdrawals. I am not taking any of these medications. Can someone explain what it is that I'm going threw.

Loading...

I know it's been a couple months since your post but i was curious how it turned out. How long did you feel bad? Are you back to normal yet? I quit taking 2 mg of clonazepam and 25 mg of zoloft about 7 days ago. Last night I literally layed in bed for 5 hours unable to sleep. Then it felt and sounded like my brain was zapping or being fried. It was HORRIBLE. This is definitely the worst I've felt since coming off my meds. I am completely useless today. Can't focus, headache, super queasy, stomach ache, diarrhea, sweating, then chills, crying spells for the tiniest thing. I took 25mg of the zoloft this morning because I feel so awful. I felt the clonazepam withdrawal pretty much immediately and thought i was getting better and out of the woods. Last night completely caught me off guard. I'm scared to try togo to sleep for fear of that brain zap thing. Uggg! I wish i knew how much longer this was going to go on.
Reply

Loading...